Asymptotic solutions of traveling wave type for semilinear parabolic equations with a small parameter
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 148-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a19,
author = {V. G. Danilov},
title = {Asymptotic solutions of traveling wave type for semilinear parabolic equations with a~small parameter},
journal = {Matemati\v{c}eskie zametki},
pages = {148--151},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a19/}
}
V. G. Danilov. Asymptotic solutions of traveling wave type for semilinear parabolic equations with a small parameter. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 148-151. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a19/